# SDR 06FDEA1416

- Difficulty date: April 12, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 2024T3
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT DOUBLER APPROX FLOOR LEVEL EDGE   CHAFED.  FORWARD CARGO DOOR CUTOUT AFT DOUBLER CHAFING MARK REMOVED   AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG 1A VOL.I.
